标题:Input-output finite-time stability of time-varying linear singular systems
作者:Yao Juan;Feng June;Sun Lin;Zheng Yu
作者机构:[Yao Juan] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Feng June] School of Mathematics, Shandong University, Jinan, S 更多
通讯作者:Yao, J.(yaojuanster@gmail.com)
通讯作者地址:[Yao, J] School of Mathematics, Shandong University, Jinan Shandong 250100, China;
来源:控制理论与应用
出版年:2012
卷:10
期:3
页码:287-291
DOI:10.1007/s11768-012-1143-2
关键词:Differential linear matrix inequality; Finite-time stability; Input-output; Linear singular system
摘要:This paper studies the input-output finite-time stabilization problem for time-varying linear singular systems. The output and the input refer to the controlled output and the disturbance input, respectively. Two classes of disturbance inputs are considered, which belong to L-two and L-infinity. Sufficient conditions are firstly provided which guarantee the input-output finite-time stability. Based on this, state feedback controllers are designed such that the resultant closed-loop systems are input-output finite-time stable. The conditions are presented in terms of differential linear matrix inequalities. Finally, an example is presented to show the validity of the proposed results. © 2012 South China University of Technology, Academy of Mathematics and Systems Science, Chinese Academy of Sciences and Springer-Verlag Berlin Heidelberg.
收录类别:EI;CSCD;SCOPUS
Scopus被引频次:18
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84863300591&doi=10.1007%2fs11768-012-1143-2&partnerID=40&md5=97a7591818f2a72c9534b4364ce432b7
TOP